Panadol Actifast is a fast acting formula used to provide effective pain relief while being gentle on the stomach. It is suitable for headache, rheumatic pain, muscle pain, toothache, and period pain, as well as the symptoms of cold and flu.
Each tablet contains 500mg of Paracetamol as the active ingredient. Please see product packaging for a full list of other ingredients. Each pack contains 20 tablets.
Who can use Panadol Actifast?
Panadol Night can be used by adults and children aged 12 years and over.
Take one or two tablets every 4 to 6 hours as required.
Other products containing paracetamol may be taken for daytime relief but at a reduced maximum dose of 3 doses in 24 hours.
Side Effects and Cautions
There are no common side effects with Panadol Actifast. Please see patient information leaflet for a full list of known side effects.
This product contains Paracetamol. Do not take with other products containing paracetamol. Do not take within 4 hours of other products containing paracetamol and do not take on a continuous basis without consulting your doctor. Please check with your doctor before tkaing if you have any underlying liver disease.
Pregnancy or Breastfeeding
Consult your doctor before using if you are pregnant or breastfeeding.
Store Panadol Actifast tablets below 25ºC and remember to keep all medicine out of sight and reach of children. You should return any unused or date expired medicines to your pharmacist for safe destruction.
For further information on this product please contact us or check out the manufacturer’s product information. Please read the patient information leaflet before taking this medicine. Do not share medicines with another person even if their symptoms are the same as yours. It is always better to check with your pharmacist or GP first.
If you order this medicine online you will be sent a link which will enable you to provide further information by one of our pharmacists. It will allow us to check that this medicine is safe and appropriate for you to use.
There are no reviews yet.